# SDR R61A2025010400008

- Difficulty date: January 4, 2025
- Submitted: January 4, 2025
- Operation: Air carrier
- Aircraft: N747YX
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000676
- Aircraft time: 16,976 hours, 11,918 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 17066603001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK FOUND AFT CARGO COMPARTMENT FOUND CORROSION AT SHEAR PLATE AT FR 76 BETWEEN STR 28-29LH. REMOVED AND REPLACED SHEAR PLATE AT FR 76 BETWEEN STR 28-29 IAW SRM 51-41-02 AND 51-43-01
